Jan 10, 2013
I hapoen to be developing fatty cheecks since l started using aluvia. Wat can l do to lose the fat its really affecting my confidence
| Response from Dr. Henry
Fatty cheeks have not been common with Aluvia (Kaletra in US) but can happen. A more common problem is fat loss of cheeks. Sometimes patients can develop enlargement of the salivary glands or lymph nodes in the face so it is important to have a careful examination to determine what type of tissue is causing the enlargement. If it is fatty tissue then a switch to another medication may be worth discussing but in some areas the options are limited particularly if drug resistance is a concern. Keith Henry
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.